# SDR GTIA020453

- Difficulty date: March 13, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Leaking
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AUTO-PILOT IN IAS WOULD HUNT FOR THE AIRSPEED.  LEAK CHECK ON CAPTAINS AND COPILOTS PITOT TUBE, BOTH PITOT TUBES FAILED LEAK CHECK.  CAPTAINS AND FIRST OFFICERS LEAK CHECKS OF PITOT SYSTEMS ACCOMPLISHED.  (M)
